# SDR AALA202507084723

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 34,812 hours, 15,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND L2 DOOR EMERGENCY EXIT LIGHT NOT WORKING REMOVED LIGHT ASSEMBLY AND FOUND IT WAS DISCONNECTED. CONNECTED AND REINSTALLED LIGHT ASSEMBLY. PER AMM 33-51-01. PERFORMED OPERATIONAL CHECK AND IT WAS GOOD.
